Saenz-de-Cabezon, Eduardo and Wynn, Henry P. (2011) Computational algebraic algorithms for the reliability of generalized k-out-of-n and related systems. Mathematics and Computers in Simulation, 82 (1). pp. 68-78. ISSN 0378-4754
Identities and bounds for the reliability of coherent systems are analysed and computed using the techniques of commutative algebra. The techniques are applied to the analysis of some of the most relevant k-out-of-n class systems. The efficiency of the algebraic approach in obtaining exact identities, bounds and asymptotic formulas shows good performance when compared with results from the literature. The papers points to some new applications of these techniques that emphasize the connection of algebra and probability in this context.
|Additional Information:||© 2010 IMACS|
|Library of Congress subject classification:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Sets:||Research centres and groups > Decision Support and Risk Group (DSRG)|
|Date Deposited:||08 Nov 2011 16:51|
Actions (login required)
|Record administration - authorised staff only|